Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weak compactness of measures


Author: Benjamin B. Wells
Journal: Proc. Amer. Math. Soc. 20 (1969), 124-130
MSC: Primary 46.20; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0238067-9
MathSciNet review: 0238067
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Monogr. Mat., Warsaw, 1932.
  • [2] J. Dieudonné, Sur la convergence des suites de measures de radon, An. Acad. Brasil. Ci. 23 (1951), 21-38, 277-282. MR 0042496 (13:121a)
  • [3] N. Dunford and J. Schwartz, Linear operators. Part I: General theory, Interscience, New York, 1964. MR 1009162 (90g:47001a)
  • [4] A. Grothendieck, Sur les applications linéaires faiblement compact d'espaces du type $ C(K)$, Canad. J. Math. (1953), 129-173. MR 0058866 (15:438b)
  • [5] P. Halmos, Lectures on Boolean algebras, Van Nostrand Math. Studies, Princeton, N. J., 1963. MR 0167440 (29:4713)
  • [6] B. J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. 44 (1938), 277-304. MR 1501970
  • [7] R. S. Phillips, On linear transformations, Trans. Amer. Math. Soc. 48 (1940), 516-541. MR 0004094 (2:318c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.20, 28.00

Retrieve articles in all journals with MSC: 46.20, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0238067-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society